# SDR SWAA2014061829155

- Difficulty date: May 27, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 25,310 hours, 11,177 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY FLOOR PANEL 222CF DELAMINATED AT FWD INBD CORNER.  REPAIRED PANEL IAW SRM.
